# SDR 96ZZZX1444

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 930
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: M3001264
- Condition: Failed
- Location: Lndg Gear Horn
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CVG - FLT 4509 - CREW REPORTED WITH GEAR DOWN AND LOCKED AND FLAPS AT 20 DEGREES, THEY HAD A GEAR HORN.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED GEAR HORN INHIBIT RELAY.  TEST FLEW, OPS CHECK GOOD.
